# SDR A6WA201040971

- Difficulty date: December 22, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RBL9 BATHTUB FITTING CRACKED.  REMOVED UNSERVICEABLE BATHTUB FITTING, INSTALLED SERVICEABLE BATH TUBE FITTING PN 600-31168-19 IAW SRM 51-42-21.
